# SDR 2007UALA04355

- Difficulty date: October 21, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 32,073 hours, 12,445 cycles
- Engine: Iae V2527A5
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

VERY ROUGH VIBRATION.  PRONOUNCED FLUTTERING FELT LIKE COMING FROM TAIL DURING CLIMB FROM 18000.  MAINT TEXT:  CREW STATES VIBRATION FELT ALL FLT LEVELS AT HIGH SPEED SLOWING 30KNTS VIBRATION LESS NOTICEABLE.   REPLACED RT ELEVATOR SERVO CONTROL 34CE2.  FOLLOWING FLIGHTS REPORTED NO VIBRATION-SMOOTH CONTROL.
